# SDR REXA2013062200708

- Difficulty date: June 19, 2013
- Submitted: June 22, 2013
- Operation: Air carrier
- Aircraft: N8588D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7588
- Aircraft time: 24,264 hours, 22,422 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL PANEL 650HB LANDING IS CHAFED.  REPAIRED IAW REO 601R-57-21-030.
